# SDR F3LA97034

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION (C53-107-01), ON SEAT TRACK BS 344-360, LBL 45, WL 208.  BLENDED OUT CORROSION AT BS 344-360, LBL 45, WL 208.  BLENDED OUT CORROSION AT BS 344-360, LBL 45, WL 208 IN AN AREA 6 INCH BY 1 INCH BY .020 INCH.  ORIGINAL THICKNESS . 270 INCH OF SEAT TRACK.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND INSTALLED FABRICATED SEAT TRACK (FABRICATED FROM 7178-T6 STOCK EXTRUSION P/N BAC 1520-7920) IAW SRM 51-30-2.  (M)
